Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 19, NWS La Crosse, WI
NWS La Crosse, WI issued this severe thunderstorm warning at Jun 29, 2015, 3:24 PM CDT for Buffalo County, Jackson County, Trempealeau County, Wisconsin. It was in force for 51 min. 9 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 29, 2015, 3:24 PM CDT (20:24 UTC)
- Expired
- Jun 29, 2015, 4:15 PM CDT
- In force
- 51 min
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Buffalo County, WI, Jackson County, WI, Trempealeau County, WI
The radar
The La Crosse radar (KARX), 33 km from the middle of the area, began a volume at 20:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 29, 3:28 PM CDT | HAIL 0.75 | 6 Wnw Independence, WI | |
| Jun 29, 3:36 PM CDT | HAIL 1 | 5 W Independence, WI | HAIL LASTED ABOUT 10 MINUTES AND IS COVERING THE GROUND. |
| Jun 29, 3:39 PM CDT | HAIL 1 | 5 Wsw Independence, WI | |
| Jun 29, 3:48 PM CDT | HAIL 1 | 4 N Arcadia, WI | |
| Jun 29, 3:49 PM CDT | HAIL 1.25 | 4 N Arcadia, WI | |
| Jun 29, 3:55 PM CDT | HAIL 0.25 | 2 Ese Arcadia, WI | |
| Jun 29, 3:55 PM CDT | HAIL 0.75 | Arcadia, WI | |
| Jun 29, 3:55 PM CDT | HAIL 1.5 | Arcadia, WI | RELAYED FROM WEAU TELEVISION FROM VIEWER |
| Jun 29, 4:25 PM CDT | HAIL 0.5 | 4 N Centerville, WI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 29, 1:57 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 8.4 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 160 J/kg
- Mixed-layer CIN
- -46 J/kg
- Mixed-layer LCL
- 1297 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 55 m²/s²
- 0-3 km storm-relative helicity
- 86 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
888
WUUS53 KARX 292024
SVRARX
WIC011-053-121-292115-
/O.NEW.KARX.SV.W.0019.150629T2024Z-150629T2115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
324 PM CDT MON JUN 29 2015
THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN JACKSON COUNTY IN WEST CENTRAL WISCONSIN...
TREMPEALEAU COUNTY IN WEST CENTRAL WISCONSIN...
EAST CENTRAL BUFFALO COUNTY IN WEST CENTRAL WISCONSIN...
* UNTIL 415 PM CDT
* AT 324 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
INDEPENDENCE...OR NEAR ARCADIA...MOVING SOUTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
BLAIR AROUND 340 PM CDT.
GALESVILLE AROUND 350 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
FRANKLIN...ETTRICK...MONTANA...SQUARE BLUFF AND HEGG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4424 9097 4408 9115 4409 9117 4409 9120
4405 9122 4406 9125 4407 9127 4406 9128
4407 9131 4403 9134 4402 9134 4399 9132
4398 9133 4398 9139 4433 9169 4449 9149
TIME...MOT...LOC 2024Z 310DEG 29KT 4431 9143
HAIL...1.00IN
WIND...60MPH
$$
ROGERS3 follow-up statements
390
WWUS53 KARX 292040
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
340 PM CDT MON JUN 29 2015
WIC011-053-121-292115-
/O.CON.KARX.SV.W.0019.000000T0000Z-150629T2115Z/
JACKSON WI-TREMPEALEAU WI-BUFFALO WI-
340 PM CDT MON JUN 29 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR SOUTHWESTERN JACKSON...TREMPEALEAU AND EAST CENTRAL BUFFALO
COUNTIES...
AT 338 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER ARCADIA...
MOVING SOUTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...PUBLIC REPORTED HAIL UP TO ONE INCH 6 MILES WEST OF
INDEPENDENCE. HAIL CONTINUED FOR 10 MINUTES AND COVERED THE
GROUND.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THIS SEVERE STORM WILL BE NEAR...
BLAIR AROUND 355 PM CDT.
GALESVILLE AROUND 415 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
FRANKLIN...ETTRICK...TAYLOR...SQUARE BLUFF AND HEGG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4424 9097 4408 9115 4409 9117 4409 9120
4405 9122 4406 9125 4407 9127 4406 9128
4407 9131 4403 9134 4402 9134 4399 9132
4398 9133 4398 9139 4430 9166 4448 9146
TIME...MOT...LOC 2038Z 316DEG 20KT 4428 9145
HAIL...1.00IN
WIND...60MPH
$$
ROGERS370
WWUS53 KARX 292053
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
353 PM CDT MON JUN 29 2015
WIC011-053-121-292115-
/O.CON.KARX.SV.W.0019.000000T0000Z-150629T2115Z/
JACKSON WI-TREMPEALEAU WI-BUFFALO WI-
353 PM CDT MON JUN 29 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR SOUTHWESTERN JACKSON...SOUTHERN TREMPEALEAU AND SOUTHEASTERN
BUFFALO COUNTIES...
AT 352 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER ARCADIA...
MOVING SOUTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...PUBLIC REPORTED HALF DOLLAR SIZE HAIL 4 MILES NORTH OF
ARCADIA.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THIS SEVERE STORM WILL BE NEAR...
GALESVILLE AROUND 415 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
ETTRICK...TAMARACK...SQUARE BLUFF...HEGG AND IDUNA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4417 9105 4408 9115 4409 9117 4409 9120
4405 9122 4406 9125 4407 9127 4406 9128
4407 9131 4403 9134 4402 9134 4399 9132
4398 9133 4398 9139 4426 9162 4437 9140
TIME...MOT...LOC 2052Z 333DEG 17KT 4423 9145
HAIL...1.25IN
WIND...60MPH
$$
ROGERS729
WWUS53 KARX 292113
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
413 PM CDT MON JUN 29 2015
WIC011-053-121-292122-
/O.EXP.KARX.SV.W.0019.000000T0000Z-150629T2115Z/
JACKSON WI-TREMPEALEAU WI-BUFFALO WI-
413 PM CDT MON JUN 29 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN JACKSON...
SOUTHERN TREMPEALEAU AND SOUTHEASTERN BUFFALO COUNTIES WILL EXPIRE AT
415 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER HAIL UP TO
THE SIZE OF NICKLES AND GUSTY WINDS UP TO 40 MPH ARE STILL POSSIBLE
WITH THIS THUNDERSTORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
WEST CENTRAL WISCONSIN.
LAT...LON 4417 9105 4408 9115 4409 9117 4409 9120
4405 9122 4406 9125 4407 9127 4406 9128
4407 9131 4403 9134 4402 9134 4399 9132
4398 9133 4398 9139 4426 9162 4437 9140
TIME...MOT...LOC 2112Z 310DEG 29KT 4423 9145
$$
ROGERSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 2:30 PM CDT, 54 minutes earlier.
Area forecast discussion, Jun 29, 2:30 PM CDT, 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LA CROSSE WI 230 PM CDT MON JUN 29 2015 .SHORT TERM...(TONIGHT AND TUESDAY) ISSUED AT 230 PM CDT MON JUN 29 2015 UPPER LEVEL SHORTWAVE TOUGH DROPPING SOUTHWARD ACROSS THE REGION THIS AFTERNOON...PROVIDING MUCH OF THE FORCING FOR THE ONGOING SHOWERS AND THUNDERSTORMS. AROUND 2000 J/KG SBCAPE ALONG AND WEST OF THE MISSISSIPPI RIVER VIA THE RAP TO HELP POWER THE STORMS. HOWEVER...RAP/HRRR BUFKIT SOUNDINGS CONTINUE TO PAINT A SKINNY CAPE PROFILE...NOT SUPPORTIVE OF STRONG UPDRAFTS. SHEAR IS A BIT BETTER COMPARED TO YESTERDAY...BUT STILL RELATIVELY MEAGER. RAP PEGS 0-6KM SHEAR AT 20-25 KTS...MOST OF WHICH IS IN THE 0-3 KM LAYER. WITH A RELATIVELY DRY SUB CLOUD LAYER...EXPECT SOME ENHANCED WIND GUSTS WITH THE STRONGER STORMS. COULD SEE SOME LARGE HAIL...BUT A BUNCH OF PEA TO 1/2 INCH SIZE MIGHT BE MORE LIKELY. WIND GUSTS UP TO 40-45 KTS ALSO LOOKS REASONABLE. CAN/T RULE OUT SOMETHING HIGHER IF BOWING SEGMENTS START DEVELOPING. MESO MODELS WERE A BIT BEHIND ON THE DEVELOPMENT/SPEED OF THE CONVECTION...BUT TRENDS AND LATER RUNS FAVOR CLEARING THE BULK OF PRECIPITATION SOUTH/EAST OF THE FORECAST AREA BY 03Z. MAIN STRONG-SEVERE THREAT WOULD BE THROUGH 7-8 PM. THE UPPER LEVEL TROUGH TAKES A RIGHT TURN AS IT GETS THROUGH THE FORECAST AREA LATER TONIGHT...TAKING AIM AT THE EASTERN GREAT LAKES. SHOULD PROVIDE ENOUGH FORCING FOR MORE SHOWERS/STORMS ACROSS EASTERN WI...AND DEPENDING ON SPEED OF THE SYSTEM...COULD LINGER INTO WESTERN WI IN THE MORNING. WILL CONTINUE SOME SMALL POPS LATE OVERNIGHT/EARLY TUE MORNING TO ACCOUNT FOR THIS. .LONG TERM...(WEDNESDAY THROUGH MONDAY) ISSUED AT 230 PM CDT MON JUN 29 2015 MODELS IN GOOD AGREEMENT WITH A GRADUAL BREAKDOWN OF THE AMPLIFIED WEST COAST RIDGE...RESULTING IN A CHANGE FROM NORTHWEST FLOW TO MORE ZONAL FOR THE WEEKEND. GFS/ECMWF/GEM ALSO IN FAVOR OF SHUNTING ANY RIPPLES ON THE FLOW SOUTH/NORTH...TRENDING TOWARD A DRY STRING OF DAYS. EVEN WED...WHICH MODELS HAVE BEEN BOUNCING BACK AND FORTH ON WHETHER TO SPIN A SHORTWAVE ACROSS THE REGION...NOW SUGGEST THE SFC HIGH WILL WIN OUT...KEEPING THAT PIECE OF ENERGY SOUTHWEST. SOME SMALL RAIN CHANGES MAY CREEP IN A FEW DAYS BASED ON THE CONSENSUS SOLUTION...BUT OVERALL...IT LOOKS MORE DRY THAN NOT FROM WED INTO THE WEEKEND. MONDAY SHOWS SOME POTENTIAL FOR A STORMY DAY...WITH A COLD FRONT DROPPING ACROSS THE UPPER MISSISSIPPI RIVER VALLEY. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON) ISSUED AT 1233 PM CDT MON JUN 29 2015 FOCUS IS ON POSSIBLE SEVERE THUNDERSTORMS THIS AFTERNOON AS A MID- LEVEL TROUGH DROPS THROUGH THE REGION. MAINLY VFR CONDITIONS EXPECTED BETWEEN THUNDERSTORMS...DETERIORATING INTO IFR TEMPORARILY IN THE 21-23Z TIME FRAME. ALSO...WATCH FOR STRONG MICROBURST TYPE WINDS WITH THESE STORMS. LOOK FOR THE CONVECTION TO CLEAR SOUTHEAST OF THE KRST/KLSE TAF SITES AROUND 01-02Z. LOOKS LIKE STRATUS/FOG WITH SETUP UP AGAIN EARLY TUESDAY MORNING...SIMILAR TO THIS MORNING. LOOKING FOR KRST TO SLIP INTO IFR AFTER 07Z AND KLSE AROUND 09Z. PLAN ON IMPROVEMENT INTO VFR RANGE AGAIN AFTER 14Z. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...NONE. MN...NONE. IA...NONE. && SHORT TERM...RIECK LONG TERM....RIECK AVIATION.....DAS
Hazardous weather outlook, Jun 29, 11:45 AM CDT, 3 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 1145 AM CDT MON JUN 29 2015 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029- 032>034-041>044-053>055-061-301000- MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE- CLAYTON-WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON- TAYLOR-CLARK-BUFFALO-TREMPEALEAU-JACKSON-LA CROSSE-MONROE-JUNEAU- ADAMS-VERNON-CRAWFORD-RICHLAND-GRANT- 1145 AM CDT MON JUN 29 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF NORTHEAST IOWA... SOUTHEAST MINNESOTA...AND SOUTHWEST INTO CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS WILL MOVE SOUTH ACROSS THE AREA. A FEW STRONG TO SEVERE STORMS ARE POSSIBLE...MAINLY NORTH OF INTERSTATE 90 AND BETWEEN 2 AND 8 PM. HAIL AND STRONG WIND GUSTS ARE THE MAIN THREATS. HEAVY DOWNPOURS ARE ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS ARE POSSIBLE FROM TIME TO TIME FOR MUCH OF TUESDAY AFTERNOON THROUGH SUNDAY. THE RISK OF SEVERE WEATHER APPEARS LOW AT THIS TIME. .SPOTTER INFORMATION STATEMENT... A FEW SPOTTER GROUPS COULD BE NEEDED THIS AFTERNOON AND EARLY EVENING. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. RIECK
In the hours before
Special weather statement, Jun 29, 2:31 PM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
231 PM CDT MON JUN 29 2015
WIZ017-029-292015-
CLARK-TAYLOR-
231 PM CDT MON JUN 29 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT TAYLOR AND NORTHERN
CLARK COUNTIES...
AT 228 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR PRENTICE TO NEAR EAU CLAIRE...AND MOVING SOUTH
AT 25 MPH.
WINDS IN EXCESS OF 40 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH
THESE STORMS. THERE IS A SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 8
PM CDT. SOME OF THESE STORMS MAY BECOME SEVERE WITH LARGE HAIL AND
DAMAGING WIND.
LOCATIONS IMPACTED INCLUDE...
MEDFORD...THORP...OWEN...RIB LAKE...DORCHESTER...CHELSEA...
WESTBORO...JUMP RIVER...RESEBURG...STETSONVILLE...GOODRICH...
WITHEE...GILMAN...CURTISS...LUBLIN.
LAT...LON 4512 9005 4512 9020 4503 9020 4503 9031
4498 9032 4485 9092 4538 9092 4538 9004
TIME...MOT...LOC 1928Z 353DEG 20KT 4551 9042 4512 9098
ROGERSSpecial weather statement, Jun 29, 2:35 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 235 PM CDT MON JUN 29 2015 WIZ032-033-292000- BUFFALO-TREMPEALEAU- 235 PM CDT MON JUN 29 2015 ...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN TREMPEALEAU AND NORTHEASTERN BUFFALO COUNTIES... AT 234 PM CDT...A STRONG THUNDERSTORM WAS 7 MILES SOUTHEAST OF MONDOVI...MOVING SOUTHEAST AT 10 MPH. WINDS IN EXCESS OF 40 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS STORM. A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 8 PM CDT. SOME OF THESE STORMS MAY BECOME SEVERE WITH LARGE HAIL AND DAMAGING WIND. LOCATIONS IMPACTED INCLUDE... MONDOVI...ELEVA...GILMANTON...CHIMNEY ROCK...MONDOVI AIRFIELD...ELK CREEK. LAT...LON 4460 9148 4446 9127 4430 9163 4460 9180 TIME...MOT...LOC 1934Z 326DEG 10KT 4450 9155 ROGERS
Special weather statement, Jun 29, 2:59 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
259 PM CDT MON JUN 29 2015
WIZ032>034-292045-
BUFFALO-TREMPEALEAU-JACKSON-
259 PM CDT MON JUN 29 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WESTERN JACKSON...
TREMPEALEAU AND NORTHEASTERN BUFFALO COUNTIES...
AT 257 PM CDT...A BROKEN LINE OF STRONG THUNDERSTORMS WAS ALONG A
LINE EXTENDING FROM NEAR HUMBIRD TO NEAR ARCADIA...AND MOVING
SOUTHEAST AT 20 MPH. THUNDERSTORMS WILL INCREASE IN COVERAGE THROUGH
4 PM CDT.
WINDS IN EXCESS OF 40 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH
MOST OF THESE THUNDERSTORMS. HOWEVER...A SEVERE THUNDERSTORM WATCH
IS IN EFFECT UNTIL 8 PM CDT AND SOME OF THESE STORMS MAY BECOME
SEVERE WITH LARGE HAIL AND DAMAGING WIND.
LOCATIONS IMPACTED INCLUDE...
BLACK RIVER FALLS...ARCADIA...MONDOVI...OSSEO...WHITEHALL...
GALESVILLE...BLAIR...INDEPENDENCE...STRUM...PRICE...FRANKLIN.
LAT...LON 4402 9142 4460 9183 4459 9092 4451 9092
4451 9083 4447 9080 4442 9080 4442 9074
4429 9061
TIME...MOT...LOC 1957Z 317DEG 19KT 4452 9094 4431 9153
ROGERSSpecial weather statement, Jun 29, 3:09 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
309 PM CDT MON JUN 29 2015
WIZ017-029-292030-
CLARK-TAYLOR-
309 PM CDT MON JUN 29 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT TAYLOR AND CLARK
COUNTIES...
AT 306 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR RIB LAKE TO NEAR THORP...AND MOVING SOUTHEAST AT
25 MPH.
WINDS IN EXCESS OF 40 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH
THESE STORMS. A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 8 PM
CDT. SOME OF THESE STORMS MAY BECOME SEVERE WITH LARGE HAIL AND
DAMAGING WIND.
LOCATIONS IMPACTED INCLUDE...
MEDFORD...NEILLSVILLE...ABBOTSFORD...COLBY...THORP...LOYAL...
GREENWOOD...OWEN...RIB LAKE...DORCHESTER...CHELSEA...WESTBORO...
HUMBIRD.
LAT...LON 4512 9004 4512 9020 4503 9020 4503 9031
4442 9032 4442 9080 4451 9080 4451 9092
4514 9093 4538 9056 4538 9005
TIME...MOT...LOC 2006Z 293DEG 28KT 4531 9009 4484 9092
ROGERSThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 29, 2:31 PM CDT | Special Weather Statement | ARX | Taylor | 44 min |
| Jun 29, 2:35 PM CDT | Special Weather Statement | ARX | Buffalo | 25 min |
| Jun 29, 2:59 PM CDT | Special Weather Statement | ARX | Jackson, Trempealeau | 46 min |
| Jun 29, 3:09 PM CDT | Special Weather Statement | ARX | Clark, Taylor | 21 min |
| Jun 29, 3:40 PM CDT | Special Weather Statement | ARX | Clark | 65 min |
| Jun 29, 3:48 PM CDT | Special Weather Statement | ARX | Jackson, Trempealeau | 27 min |
| Jun 29, 4:28 PM CDT | Severe Thunderstorm Warning | ARX | Buffalo, La Crosse, Trempealeau | 32 min |
| Jun 29, 4:57 PM CDT | Severe Thunderstorm Warning | ARX | La Crosse | 33 min |
| Jun 29, 5:20 PM CDT | Severe Thunderstorm Warning | ARX | Vernon | 55 min |
| Jun 29, 6:06 PM CDT | Severe Thunderstorm Warning | ARX | Crawford | 54 min |
| Jun 29, 6:40 PM CDT | Severe Thunderstorm Warning | ARX | Crawford, Grant | 50 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.